Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Oct 31, 2013, 9:01 PM MDT for 8 counties in Nebraska. It took effect at Nov 1, 2013, 9:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 9:01 PM MDT (03:01 UTC)
- In effect from
- Nov 1, 2013, 9:00 AM MDT
- Expired
- Nov 1, 2013, 4:50 PM MDT
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2433 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256 WWUS75 KCYS 010301 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 901 PM MDT THU OCT 31 2013 ...STRONG WINDS WILL CONTINUE OVER MUCH OF THE REGION THROUGH FRIDAY... .STRONG WINDS IN THE UPPER ATMOSPHERE AND A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION WILL CONTINUE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY. THE RESULT WILL BE WEST TO NORTHWEST SURFACE WINDS GUSTING AS HIGH AS 45 MPH IN SOUTHEAST WYOMING TONIGHT AND FRIDAY AND THE WESTERN NEBRASKA PANHANDLE ON FRIDAY. THOSE WINDS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE HAVE ACTUALLY DIMINISHED SOME FROM THE DAYTIME HOURS. WYZ110-116-117-010415- /O.CAN.KCYS.HW.W.0026.000000T0000Z-131101T0600Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 901 PM MDT THU OCT 31 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED SOME SINCE THE LATE AFTERNOON HOURS. WIND SPEEDS NOW FOR THE REST OF TONIGHT AND FRIDAY WILL BE SUSTAINED BETWEEN 25 AND 35 MPH WITH GUSTS AS HIGH AS 45 MPH. WITH THE SOMEWHAT LIGHTER WINDS...THE HIGH WIND WARNING THAT WAS IN EFFECT UNTIL MIDNIGHT HAS BEEN CANCELLED. $$ NEZ002-003-019>021-054-055-095-096-011200- /O.NEW.KCYS.WI.Y.0016.131101T1500Z-131101T2300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 901 PM MDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MDT FRIDAY. * TIMING...FROM 9 AM TO 5 PM FRIDAY. * WINDS...SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING THESE STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEILAND
2 follow-up statements
783 WWUS75 KCYS 011028 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 428 AM MDT FRI NOV 1 2013 ...GUSTY WINDS OVER THE NEBRASKA PANHANDLE TODAY... .STRONG WINDS IN THE UPPER ATMOSPHERE AND A LARGE DIFFERENCE IN SURFACE PRESSURE WILL BE IN PLACE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY. THIS WILL RESULT IN NORTHWEST SURFACE WINDS GUSTING 40 TO 50 MPH OVER THE NEBRASKA PANHANDLE. WINDS WILL QUICKLY DROP OFF QUICKLY LATE THIS AFTERNOON AND EARLY EVENING AS HIGH PRESSURE SHIFTS INTO THE AREA. NEZ002-003-019>021-054-055-095-096-012300- /O.CON.KCYS.WI.Y.0016.131101T1500Z-131101T2300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 428 AM MDT FRI NOV 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON. * TIMING...WINDS WILL RAPIDLY INCREASE AFTER SUNRISE WITH GUSTY WINDS CONTINUING THROUGH MUCH OF THE AFTERNOON. WINDS WILL RAPIDLY DROP OFF TOWARDS SUNSET. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LIEBL
330 WWUS75 KCYS 012250 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 450 PM MDT FRI NOV 1 2013 ...STRONG NORTHWEST WINDS HAVE DIMI9NISHED OVER THE NEBRASKA PANHANDLE... .THE NORTHWEST WINDS OVER THE WESTERN NEBRASKA PANHANDLE HAVE SLOWLY DIMINISHED SINCE THE MID AFTERNOON. THOSE WINDS WILL CONTINUE TO DIMINISH RAPIDLY AFTER SUNSET. FOR THOSE REASONS THE WIND ADVISORY THAT WAS IN EFFECT FOR THE PANHANDLE UNTIL 5 PM HAS BEEN CANCELLED. NEZ002-003-019>021-054-055-095-096-020000- /O.CAN.KCYS.WI.Y.0016.000000T0000Z-131101T2300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 450 PM MDT FRI NOV 1 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. THE STRONG NORTHWEST WINDS HAVE SLOWLY DIMINISHED OVER THE WESTERN NEBRASKA PANHANDLE SINCE THE MID AFTERNOON. THOSE WINDS WILL CONTINUE TO DIMINISH RAPIDLY AFTER SUNSET. UNTIL 6 PM...SOME LOCATIONS MAY HAVE GUSTS TO 35 MPH. $$ WEILAND
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Oct 31, 5:46 PM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Oct 31, 5:46 PM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 546 PM MDT THU OCT 31 2013 .UPDATE... ISSUED AT 546 PM MDT THU OCT 31 2013 WINDS HAVE SUBSIDED A BIT OVER MUCH OF THE CWA LATE THIS AFTERNOON. IN A RECENT UPDATE HAVE ALLOWED THE WIND ADVISORY FOR THE SOUTHERN PANHANDLE TO EXPIRE. FOR NOW WILL CONTINUE THE HIGH WIND WARNING FOR THE SOUTHERN LARAMIE RANGE AND THE ARLINGTON AREA UNTIL 06Z. REPORTS OF MODERATE SNOW SHOWERS AT 23Z IN THE KEHY AREA AND SO HAVE BUMNPED UP POPS NEAR THE SNOWY AND SIERRA MADRE RANGES THROUGH THE EARLY EVENING. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 300 PM MDT THU OCT 31 2013 BATCHES OF MAINLY MID LEVEL CLOUDS WILL MOVE SE ACROSS THE CWA OVERNIGHT AND FRIDAY IN FAST NW FLOW. OROGRAPHIC UPLIFT WILL SQUEEZE OUT SOME SNOW SHOWERS OVER THE HIGHER MTNS AS WELL BUT AMOUNTS SHOULD STAY GENERALLY LIGHT. WIND WILL CONTINUE TO BE THE MAIN WEATHER ACROSS THE CWA TONIGHT AND FRIDAY BEFORE EASING FRIDAY EVENING AS THE GRADIENT EASES. CURRENT HILITES LOOK TO BE IN GOOD SHAPE WITH WINDS DIMINISHING DURING THE EVENING. MAY NEED A WIND ADVY FOR PARTS OF THE PANHANDLE FRIDAY AS MIXING OF FAST MID LEVEL FLOW WILL OCCUR BUT SOME QUESTION AS TO HOW MUCH AS CLOUD COVER MAY LIMIT IT SOME. OTHERWISE MILDER AND MAINLY DRY WEATHER EXPECTED ACROSS THE CWA THROUGH SATURDAY AS AN UPPER RIDGE MOVES BY...WITH QUITE MILD TEMPERATURES FOR SATURDAY AS THE RIDGE AXIS PASSES ACROSS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 300 PM MDT THU OCT 31 2013 MODELS IN QUITE CLOSE AGREEMENT SYNOPTICALLY...LEADING TO MODERATE TO HIGH CONFIDENCE IN THEIR RESPECTIVE SOLUTIONS. SUNDAY...NEXT WEAKLY NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT PROPELS ACROSS CENTRAL MONTANA AND WESTERN WYOMING...SENDING THE NEXT RELATIVELY STRONG COLD FRONT INTO OUR WESTERN COUNTIES IN THE AFTERNOON. COLD FRONTAL TIMING STILL A BIG QUESTION MARK. LOOKS LIKE ONE RELATIVELY MILD DAY IN THE WARM SECTOR...THOUGH WITH MAXIMUM TEMPERATURES TEMPERED BY THE INCREASING MIDDLE AND HIGH CLOUD OPACITY...OR THICKNESS. WINDY PER PROGGED GRADIENTS WITH A FEW SHOWERS OVER THE SIERRA MADRES IN THE AFTERNOON...DRY ELSEWHERE. MONDAY...AS WAS THE CASE LAST WEEKEND...ANOTHER POWERHOUSE COLD FRONT QUICKLY PASSES SUNDAY NIGHT...USHERING IN MUCH COLDER TEMPERATURES ON THE HEELS OF STRONG COLD ADVECTION. EXPECT AT LEAST A SCATTERED COVERAGE OF SNOW SHOWERS...WITH ALMOST ALL AREAS SEEING SNOW...THOUGH WITH MINIMAL SNOWFALL AMOUNTS DUE TO THE PROGRESSIVE NATURE OF THE SHORTWAVE TROUGH ALOFT AND LIMITED LOW AND MID LEVEL MOISTURE AVAILABILITY. WITH OROGRAPHICS AND DYNAMICS...EXPECT WIDESPREAD SNOW OVER THE NORTHERN LARAMIE...SIERRA MADRE AND SNOWY RANGES. TUESDAY...MAIN TROUGH AXIS ALOFT MOVES ACROSS OUR COUNTIES...AND WITH LIMITED LOW AND MID LEVEL MOISTURE...ONLY EXPECT ISOLATED TO SCATTERED SNOW SHOWERS WITH TROUGH PASSAGE. CONTINUED COLD WITH 700 MB TEMPERATURES NEAR -12 CELSIUS. WEDNESDAY...FAST NORTHWEST FLOW ALOFT DEVELOPS IN THE WAKE OF THE SHORTWAVE TROUGH ALOFT PASSAGE...AND WITH DEEP UNIDIRECTIONAL NORTHWEST WINDS AND PROGGED SURFACE THROUGH 700 MB GRADIENTS...EXPECT WINDS TO BE RATHER STRONG...ESPECIALLY IN OUR WIND PRONE LOCALES SUCH AS ARLINGTON...BORDEAUX...VEDAUWOO AND THE SUMMIT OF INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. ENOUGH MID LEVEL MOISTURE TO PRODUCE SNOW SHOWERS OVER THE SIERRA MADRE AND SNOWY RANGES...DRY ELSEWHERE. THURSDAY...WARMING TREND ON TAP AS THE FLOW ALOFT TURNS SOUTHWEST WITH RIDGE AXIS ALOFT MOVING INTO THE WESTERN DAKOTAS AND WESTERN NEBRASKA. WARMING TREND WILL BE MOST PRONOUNCED WEST OF INTERSTATE 25 IN THE NORMALLY COLDER VALLEYS WHERE COLDER AIR WILL BE SCOURED OUT...AND POTENTIAL MAXIMUM TEMPERATURES LOOK TO BE TEMPERED BY DECENT MIDDLE AND HIGH CLOUD OPACITY...THICKNESS. CONTINUED WINDY PER PROGGED SURFACE THROUGH 700 MB GRADIENTS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 546 PM MDT THU OCT 31 2013 VFR CONDITIONS WILL CONTINUE OVER MOST OF THE CWA THROUGH SUNDAY. CLOUDS BASED BETWEEN 5 AND 10 THOUSAND FEET AGL WILL SPREAD OVER THE CWA TONIGHT AND FRIDAY MORNING BEFORE DIMINISHING. SNOW SHOWERS WILL CONTINUE TONIGHT OVER AND NEAR THE SNOWY AND SIERRA MADRE RANGES AND THOSE MOUNTAINS WILL BE OBSCURED THROUGH FRIDAY MORNING. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 50 KNOTS IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE EARLY TONIGHT. IN OTHER PLACES THE GUSTY WINDS WILL DECREASE BY MID EVENING WITH GUSTS AS HIGH AS 25 KNOTS MAINLY IN SOUTHEAST WYOMING...EAST OF THE LARAMIE RANGE. WEST TO NORTHWEST SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS OVER MUCH OF THE CWA ON FRIDAY. A MODERATE MOUNTAIN WAVE CAN BE EXPECTED TO THE LEE OF THE MOUNTAINS THROUGH FRIDAY. && .FIRE WEATHER... ISSUED AT 300 PM MDT THU OCT 31 2013 MINIMAL FIRE WEATHER CONCERNS. STRONG COLD FRONT PROPELS ACROSS THE DISTRICT SUNDAY NIGHT...USHERING IN MUCH COLDER TEMPERATURES FOR MONDAY AND TUESDAY ALONG WITH INCREASING CHANCES FOR SNOW. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT FOR WYZ110-116-117. NE...NONE. && UPDATE...WEILAND SHORT TERM...RE LONG TERM...RUBIN AVIATION...WEILAND FIRE WEATHER...RUBIN
Hazardous weather outlook, Oct 31, 8:45 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 845 PM MDT THU OCT 31 2013 WYZ110-116-117-011200- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 845 PM MDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST TO NORTHWEST WINDS WILL BE STRONG THROUGH EARLY FRIDAY MORNING IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. WIND GUSTS WILL BE BETWEEN 35 AND 45 MPH DURING THAT TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF THE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101>109-111>115-118-119-011200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 845 PM MDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST TO NORTHWEST WINDS WILL GUST AS HIGH AS 40 MPH THROUGH EARLY FRIDAY MORNING. PERIODS OF SNOW SHOWERS WILL CONTINUE OVER AND NEAR THE MOUNTAINS TONIGHT WITH A FEW INCHES OF SNOW ACCUMULATION LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF THE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-011200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 845 PM MDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS WILL ONCE AGAIN DEVELOP ON FRIDAY AFTERNOON. NORTHWEST WIND GUSTS TO 45 MPH WILL BE POSSIBLE. A WIND ADVISORY IS IN EFFECT FOR MUCH OF FRIDAY. MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO TUESDAY AS A SYSTEM TRACKS OVER THE REGION. AT THIS TIME SNOW ACCUMULATIONS APPEAR TO BE LIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Oct 31, 3:21 PM MDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
10/31/2013 E59 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 45 MPH.
0256 PM HIGH SUST WINDS 8 S CHUGWATER 41.64N 104.85W
10/31/2013 E40 MPH LARAMIE WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Oct 31, 4:52 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HIGH SUST WINDS VEDAUWOO 41.15N 105.40W
10/31/2013 E42.00 MPH ALBANY WY DEPT OF HIGHWAYS
&&
DDEALSpecial weather statement, Oct 31, 6:55 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 655 PM MDT THU OCT 31 2013 WYZ106-010400- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 655 PM MDT THU OCT 31 2013 ...WINDS WILL GUST AS HIGH AS 50 MPH THROUGH THE LATE EVENING BETWEEN CHUGWATER AND WHEATLAND... STRONG WEST WINDS WILL BE SUSTAINED AROUND 35 MPH IN THE BORDEAUX AREA...BETWEEN CHUGWATER AND WHEATLAND WITH GUSTS TO 50 MPH. THOSE STRONG WINDS WILL CONTINUE THROUGH 10 PM BEFORE DIMINISHING. MOTORISTS WITH LIGHT WEIGHT OR HIGH PROFILE VEHICLES TRAVELING ON INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND SHOULD BE PREPARED TO ENCOUNTER THE STRONG WINDS AND SUDDEN GUSTS. AS OF 630 PM... WYDOT UADVISES NO LIGHT TRALIERS BETWEEN CHEYENNE AND WHEATLAND. WEILAND
Local storm report, Oct 31, 6:59 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HIGH SUST WINDS 10 SW CHEYENNE 41.04N 104.93W
10/31/2013 E40 MPH LARAMIE WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Oct 31, 7:11 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
711 PM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HIGH SUST WINDS 10 WSW CHEYENNE 41.11N 104.97W
10/31/2013 E41 MPH LARAMIE WY DEPT OF HIGHWAYS
&&
DDEALNearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.